Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2002, том 10, страницы 9–16 (Mi ljm119)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

On a covering group theorem and its applications

S. A. Grigoryana, R. N. Gumerovb

a Kazan State University
b Kazan State University, Faculty of Mechanics and Mathematics

Аннотация: Let $p\colon X\to G$ be an n-fold covering of a compact group $G$ by a connected topological space $X$ Then there exists a group structure in $X$ turning $p$ into a homomorphism between compact groups. As an application, we describe all $n$-fold coverings of a compact connected abelian group. Also, a criterion of triviality for $n$-fold coverings in terms of the dual group and the one-dimensional Čech cohomology group is obtained.

Ключевые слова: $n$-fold coverings of compact groups, covering groups, algebraic coverings, criterion of triviality forfunction $n$-fold coverings, dual group, onedimensional Čech cohomology group, algebraic equations with coefficients in function algebras.

Полный текст: PDF файл (131 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: М. А. Малахальцев
Поступило: 20.02.2002
Язык публикации: английский

Образец цитирования: S. A. Grigoryan, R. N. Gumerov, “On a covering group theorem and its applications”, Lobachevskii J. Math., 10 (2002), 9–16

Цитирование в формате AMSBIB
\RBibitem{GriGum02}
\by S.~A.~Grigoryan, R.~N.~Gumerov
\paper On a~covering group theorem and its applications
\jour Lobachevskii J. Math.
\yr 2002
\vol 10
\pages 9--16
\mathnet{http://mi.mathnet.ru/ljm119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1903663}
\zmath{https://zbmath.org/?q=an:1010.22007}
\elib{https://elibrary.ru/item.asp?id=13393404}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm119
  • http://mi.mathnet.ru/rus/ljm/v10/p9

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Р. Н. Гумеров, Е. В. Липачева, Т. А. Григорян, “Об индуктивных пределах систем $C^*$-алгебр”, Изв. вузов. Матем., 2018, № 7, 79–85  mathnet; R. N. Gumerov, E. V. Lipacheva, T. A. Grigoryan, “On inductive limits for systems of $C^*$-algebras”, Russian Math. (Iz. VUZ), 62:7 (2018), 68–73  crossref  isi
    2. Р. Н. Гумеров, “Предельные автоморфизмы $C^*$-алгебр, порожденных изометрическими представлениями полугрупп рациональных чисел”, Сиб. матем. журн., 59:1 (2018), 95–109  mathnet  crossref  elib; R. N. Gumerov, “Limit automorphisms of the $C^*$-algebras generated by isometric representations for semigroups of rationals”, Siberian Math. J., 59:1 (2018), 73–84  crossref  isi
    3. R. N. Gumerov, “Coverings of solenoids and automorphisms of semigroup $C^*$-algebras”, Учен. зап. Казан. ун-та. Сер. Физ.-матем. науки, 160, № 2, Изд-во Казанского ун-та, Казань, 2018, 275–286  mathnet  mathscinet
    4. Р. Н. Гумеров, “О накрывающих группах”, Изв. вузов. Матем., 2020, № 3, 85–91  mathnet  crossref; R. N. Gumerov, “On covering groups”, Russian Math. (Iz. VUZ), 64:3 (2020), 76–81  crossref  isi
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:707
    Полный текст:506
    Литература:198
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021